On quasi-primary ideals

Fuchs, László: On quasi-primary ideals. In: Acta scientiarum mathematicarum, (11) 3. pp. 174-183. (1946)

[img]
Preview
Cikk, tanulmány, mű
math_011_fasc_003_174-183.pdf

Download (961kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1946
Volume: 11
Number: 3
ISSN: 0001-6969
Page Range: pp. 174-183
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr. a lábjegyzetekben
Date Deposited: 2016. Oct. 15. 14:14
Last Modified: 2019. Sep. 20. 14:24
URI: http://acta.bibl.u-szeged.hu/id/eprint/13567

Actions (login required)

View Item View Item